romeo and juliet by dire straits fucking SLAPS
no need to elaborate tbh
“great man, great quote”
“not when you say it”
DREAM VALLEY IS SELLING A GIRAFFE BJD AND I MAY OR MAY NOT SLOWLY BE BECOMING OBSESSED WITHHER
Changing my bjd tag bc I just realized I’m gonna clog up the tag oops
My 2 fav bjds rn COULDNT look more different but they’re so lovely...
Ringdoll jade my beloved
Whatever bjd I get I’d love to just get a doll with a face up. Being able to get the outfit and the wig and the eyes separate would probably save money since I could buy from different people and would give me more room to customize
Aneeqa Farid / Canada
I WAS LOOKING AT BJDS YEARS AGO AND I REMEMBERED FINDING ONE I RLY LIKED BUT COULD NEVER FIND AGAIN AND ITS KINOKO JUICE I FINALLY FOUND HER
Sassy support wizards? Best wizards.
So, I've been feeling very "off" lately.
After coming home from my traveling ICU nurse assignment, I went straight on vacation, and during this time not only did I forget to take my meds, but I also lost my health insurance.
I almost ran out of meds, and kind of was dragging my feet about finally getting around to obtaining new insurance, so I did a really bad thing and stopped taking them.
Cold turkey. And I apparently had forgotten (even with me being a freaking nurse) that I shouldn't stop taking my SSRI cold turkey. That if anything, I should've weaned it off.
I know, shame on me.
But it suddenly came to me that all these "weird" feelings I could be having may be related to some withdrawal, as I had been on the medication for over a year.
I started having some pretty bad insomnia, in which I would stay up until 3am every night (still do), and chalked it up to just not having an assignment right now and thus having nothing "pressing" or scheduled to get me on the right sleep track. So in order to combat the insomnia, I was taking half of a Xanax.
Yeah, doubly not good, I know.
I had only been doing this for a few days, but Xanax has always had the tendency to knock me out and make me feel groggy, so when I started having a touch of dizziness the last couple of days, I didn't think anything of it. I just thought it was the Xanax really kicking my butt.
But just a few minutes ago, as I'm sitting here watching TV, I realized that every little slightly sappy scene makes me want to bawl my eyes out, which hasn't been an emotion I've had in a very long time.
Then the inkling thought of the possibility of me going through withdrawal came to mind and BOOM. Dr. Google said I was right on the money.
I've been having stomach issues, insomnia, dizziness, and emotional whiplash. Take it from me kids, don't stop taking your meds cold turkey.
My pharmacy and doctor's office is already closed, so I have to wait until morning to touch base with them and get me back on track, but this whole experience has me on edge.
So if I'm kind of MIA or not up to par these next few weeks, its because I was an idiot and need to get myself back on track. Sorry loves <3
hey my cat wanted you to know that shes baby
*Kondraki desperately trying to fix clef’s shotgun* Clef: are you done now...? I need to test it on Bright later. Kondraki: Oh just wait you impatient bitch. Clef: Oh I’m your bitch alright, we atleast agree on something. Kondraki: Excuse me...? Clef: You heard me. Kondraki:..I-...anyways....
how to explain to your web dev prof that every time you see the word "sass", which you are doing a module on, you think of sassy. not like the word though. like the ship name of cw supernatural characters
"He's Uzumaki Naruto." A flashback to Iruka sassing Mizuki during that Iconic first fight anyone?
THAT 10 MINUTE SNEAK PEEK DID KILL ME